Keyword : elliptic curves


Generating Pairing-Friendly Elliptic Curves Using Parameterized Families
Meng ZHANG Maozhi XU 
Publication:   
Publication Date: 2018/01/01
Vol. E101-A  No. 1 ; pp. 279-282
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
elliptic curvespairing-based cryptography128-bit security levelparameterized families
 Summary | Full Text:PDF(253.7KB)

Large Family of Sequences from Elliptic Curves over Residue Class Rings
Shengqiang LI Zhixiong CHEN Liang ZHOU 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/10/01
Vol. E93-A  No. 10 ; pp. 1827-1832
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
elliptic curvesexponential sumsbinary sequenceswell-distribution measurecorrelation measure
 Summary | Full Text:PDF(114.7KB)

All Pairings Are in a Group
Chang-An ZHAO Fangguo ZHANG Jiwu HUANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2008/10/01
Vol. E91-A  No. 10 ; pp. 3084-3087
Type of Manuscript:  LETTER
Category: Cryptography and Information Security
Keyword: 
pairing-based cryptosystemsR-ate pairingAte pairingelliptic curvesgroup
 Summary | Full Text:PDF(90.2KB)

An Extension of GHS Weil Descent Attack
Tsutomu IIJIMA Mahoro SHIMURA Jinhui CHAO Shigeo TSUJII 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2005/01/01
Vol. E88-A  No. 1 ; pp. 97-104
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Public Key Cryptography
Keyword: 
elliptic curveshyperelliptic curvessuperelliptic curves,GHS Weil descent attackGHS conorm-norm homomorphismfunction fields
 Summary | Full Text:PDF(217.8KB)

Computing Short Lucas Chains for Elliptic Curve Cryptosystems
Yukio TSURUOKA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/05/01
Vol. E84-A  No. 5 ; pp. 1227-1233
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
Lucas chainsaddition chainsscalar multiplicationelliptic curves
 Summary | Full Text:PDF(200.7KB)

Fast Computation over Elliptic Curves E(Fqn) Based on Optimal Addition Sequences
Yukio TSURUOKA Kenji KOYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2001/01/01
Vol. E84-A  No. 1 ; pp. 114-119
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
elliptic curvesscalar multiplicationFrobenius mapaddition chains
 Summary | Full Text:PDF(352.7KB)

Efficient Cryptosystems over Elliptic Curves Based on a Product of Form-Free Primes
Hidenori KUWAKADO Kenji KOYAMA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1994/08/25
Vol. E77-A  No. 8 ; pp. 1309-1318
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: 
Keyword: 
cryptographypublic-keyelliptic curvesfactorization
 Summary | Full Text:PDF(830.8KB)

On Secure and Fast Elliptic Curve Cryptosystems over Fp
Atsuko MIYAJI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1994/04/25
Vol. E77-A  No. 4 ; pp. 630-635
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
Category: 
Keyword: 
public-keyelliptic curves
 Summary | Full Text:PDF(427.3KB)

Elliptic Curves Suitable for Cryptosystems
Atsuko MIYAJI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1994/01/25
Vol. E77-A  No. 1 ; pp. 98-106
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
public-keyelliptic curvessmart card
 Summary | Full Text:PDF(560.8KB)

Elliptic Curve Cryptosystems Immune to Any Reduction into the Discrete Logarithm Problem
Atsuko MIYAJI 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1993/01/25
Vol. E76-A  No. 1 ; pp. 50-54
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
public-keydiscrete logarithmselliptic curves
 Summary | Full Text:PDF(400.2KB)

A Signed Binary Window Method for Fast Computing over Elliptic Curves
Kenji KOYAMA Yukio TSURUOKA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1993/01/25
Vol. E76-A  No. 1 ; pp. 55-62
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: 
Keyword: 
addition chainelliptic curves
 Summary | Full Text:PDF(585.9KB)